# SDR N406MA0204

- Difficulty date: February 27, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N406MA
- Make and model: Bell 222B
- Aircraft serial: 47134
- Aircraft time: 7,517 hours
- Engine: Lyc LTS101750C1
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire
- Condition: Chafed
- Location: Chip Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT TAIL ROTOR CAUTION LIGHT ILLUMINATED. RETURNED TO BASE. FOUND POWER WIRE TO CHIP DETECTOR WAS FOUND TO HAVE CHAFED THROUGH AND SHORTED. REPAIRED WIRE.
